Hi! I am taking the progesterone suppositories after an IUI. This is my third try and I am having a really hard time with the progesterone. I find that after the third or fourth day of it, I am really tired and very grouchy. I don't want to be around anyone or even have the TV on. Has anyone else experienced this? And does anyone know if the progesterone makes a big difference in pregnancy outcomes?
I would really appreciate some feedback!
Results 1 to 10 of 46
03-06-2005, 08:39 PM #1wannaBpregnantRegistered Userhas no status.
03-08-2005, 05:03 PM #2
I just finished a round of FET and used progesterone injections. I was extremely tired and my boobs were really sore! I thought for sure that I was pg! Then I got the neg results. As soon as I stopped the progesterone my energy came back.
03-26-2005, 08:39 PM #3Allie PRegistered Userhas no status.
I am just starting out being treated for PCOS and infertility but in talking with my doctor I was told that the progest. can act as a depressant which can bring along symptoms of depression (which symptoms can vary per individual but can include fatigue and irratability). i hope this helps :0)
04-05-2005, 03:17 PM #4DFlowersRegistered Userhas no status.
This is my 3rd month taking prog. I take 200mg suppositories 2x's a day. If you have a low prog level, the egg can not implant into the uterine wall. This time I am having PMS symptoms, sore boobs, cramps and yes...I am VERY moody (just ask my dh and my students). I took a hpt today (12dpIUI) and it was negative so I am assuming these symptoms are the result of the progesterone. Remember, any time you add hormones to your body, you can throw your mood off!
Hope this helps!
05-08-2005, 12:52 AM #5zizzieRegistered Userhas no status.
I take progesterone orally 400mg/day and i do tend to have mood swings, very sore boobs. I do have cramoing but i think that is a sign that i am going to have my period. I too have PCO and am on clomid and Injectibles - such a cocktail of drugs!!!!! My dr suggested i started taking progesterone, cause he said that the egg could be getting fertilised but not being able to implant itself - an possible indication of this was my BBT chart.
Anyway good luck to you all..take care
05-19-2005, 07:38 PM #6JLmeeRegistered Userhas no status.
I read your post about your progesterone and the egg not being able to implant in your uterus. You mention this was indicated in your BBT chart...would you mind telling me what your chart looked like to indicate this?? Im curious cause I believe this is happening to me as well.
05-20-2005, 04:14 PM #7devorahdRegistered Userhas no status.
So I'm normal but unnormal!!
I so appreciate finding this thread re progesterone because I have been on the 200mg supps 2x day since Tuesday (I am 4 dpIUI) and have been extremely tired (I fall asleep just by lying down and relaxing), am VERY grouchy, cry at the drop of a hat, have become even more sensitive (and that is impossible) and feel I have to make a very conscious effort not to become depressed! This is my 2nd IUI cycle with injectibles (and my second experience with progesterone). Otherwise, I feel relaxed and balanced (does that make sense???!). For some reason, my left ovary feels a bit sore. I have had mild cramping but the cramps are pretty much gone now. No sore breasts! I guess my moodiness is getting all the attention this time.
I would love to hear more about where you are all now (I see that a couple of months have transpired since the first email). Good news? Good spirits?!
I wish you all that good place real soon in every which way.
Regards from Boston,
1 dd - age 10
ttc since 5/04
2nd IUI 5/16/05
05-21-2005, 12:28 AM #8zizzieRegistered Userhas no status.
Well this was an assumption my dr made from the BBT chart as after the HCG my temps rose and then they dwindled below coverline and then up and then down.....however i also had a laproscopy which indicated that i had some form of Luteal phase deficiency. I had my Lap done on day 27 of my cycle and my endometrium was what you woud expect someone to have in a folicular phase. This of course was a strong indication of LPD. Hope this info helps!
Devorah : Hi I too am taking prog (orally) 400mgs/day and i have noticed that i get very sore boobs after 4 days of starting them, i am also becoming hypersensitive to what people tell me and the crying....i am like a fountain i am constantly crying ...its fascinating what these pills can do to us.Hope it will be all worth it in the end! Good Luck
05-21-2005, 03:45 AM #9DFlowersRegistered Userhas no status.
Yes Zizzie! It is all worth it! I was scheduled to have a lap on 5/20 but had to cancel because I found out I am pregnant! Believe me, the progesterone makes life very difficult. I am still taking 200mg 2x's a day sup, and I think my whole family is ready to kill me. Luckily I am carrying their future family member....I think that is the only thing stopping them!
Good luck to you all!!!!!
05-21-2005, 01:42 PM #10zizzieRegistered Userhas no status.
Congratulations Have a healthy and Fab 9 mths!
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.